


default search action
"Rational solutions to two new KP-like equations."
Jianping Yu, Yongli Sun (2016)
- Jianping Yu, Yongli Sun
:
Rational solutions to two new KP-like equations. Comput. Math. Appl. 72(6): 1556-1572 (2016)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.